# SDR P4CA9500598

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Bs 1394
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON DOUBLER AND STUB FRAME AT BS 1394 BETWEEN RBL 98 AND RBL 125.  INSTALLED DOUBLER PER BOING SRM 53-10-22.
